MMN-3767

Existence and nonexistence of positive solutions for the second-order m-point eigenvalue impulsive boundary value problem

  • Dondu Oz, Ege University, Mathematics Department, 35100 Bornova, Izmir, Turkey, dondu.oz@ege.edu.tr
  • Ilkay Yaslan Karaca, Ege University, Mathematics Department, 35100 Bornova, Izmir, Turkey, ilkay.karaca@ege.edu.tr

Abstract

In this article, the criteria for the existence, multiplicity, and nonexistence of positive solutions of the second-order m-point eigenvalue impulsive boundary value problem were obtained by using the fixed point theorem on the cones.


Vol. 23 (2022), No. 2, pp. 847-866
DOI: 10.18514/MMN.2022.3767


Download: MMN-3767